# SDR IPXA09657477

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T220129A
- Part serial: 001369
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP I/B AFT FLAP SUPPORT FTG FLANGE FOUND CRACKED.  INBOARD FLANGE CRACK LENGTH 1.5 INCH, OUTBOARD FLANGE CRACK LENGTH 0.625 INCH.  LEFT WING I/B MAIN FLAP I/B AFT FLAP SUPPORT FTG REPAIRED AS PER SRM 57-53-02-2R1, FIG 201 REV 45.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND10134-2007 7075T6 AS REPAIR ANGLE REPAIR SIZE 2 X 4 INCHES ORG MATERIAL 7075T73 DIE FORGING, CUTOUT SIZE 0.75 X 1.5 INCH AT BOTH FLANGES.
